# SDR 06FDEA0850

- Difficulty date: February 27, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 49,905 hours, 12,018 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING STATION XOS 640 (ACCESS FROM PANEL 519CB) LEADING EDGE SKIN INTERIOR BEADED DOUBLER FOUND CRACKED AS MARKED.  REPAIRED AS PER FEDEX EA 1-5730-90774.  CLASSIFIED AS MINOR REPAIR PER GMM 6-2-100.
